On Weak and Strong Solutions of Paired Stochastic Functional Differential Equations in Infinite-Dimensional Spaces

Andrey O. Stanzhytskyi


In this paper, we study the questions of the existence of global weak solutions and local strong solutions of paired stochastic functional differential equations in a Hilbert space, one of which is an equation with an unbounded operator, and the other is an ordinary differential equation. We proved the existence and uniqueness theorems in the case of coefficients with polynomial growth.

Ключові слова

unbounded operator; monotonicity; Q-Wiener process; semigroup; approximation

Повний текст:

PDF (English)


J. Hale, Theory of Functional Differential Equations, Springer-Verlag, New York-Heidelberg-Berlin, 1977.

Ye. F. Tsarkov, Random Perturbations of Functional Differential Equations, Zinatne, Riga, 1989.

T. Taniguchi, K. Liu, A. Truman, Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces, J. Differ. Equations, 181(1)(2002), 72–91.

M. R¨ockner, R. Zhu, X. Zhu, Existence and uniqueness of solutions to stochastic functional differential equations in infinite dimensions, Nonlin. Anal., 125(2015), 358–397.

B. Boufoussi, S. Hajji, E. Lakhel, Time-dependent neutral stochastic functional differential equations driven by a fractional Brownian motion, Commun. Stoch. Anal., 10(1)(2016), Article 1, 1–12.

K. Liu, Sensitivity to small delays of pathwise stability for stochastic retarded evolution equations, J. Theor. Probab., 31(3)(2018), 1625–1646.

A. M. Samoilenko, N. I. Mahmudov, and A. N. Stanzhitskii, Existence, uniqueness, and controllability results for neutral FSDEs in Hilbert spaces, Dynam. Systems & Appl., 17(1)(2008), 53–70.

O. M. Stanzhytskyi, V. V. Mogilova, A. O. Tsukanova, On Comparison Results for Neutral Stochastic Differential Equations of Reaction-Diffusion Type in L2(Rd), in Modern Mathematics and Mechanics, Underst. Complex Syst., Springer, Cham, 2019, 351–395.

K. K. Kenzhebaev, A. N. Stanzhytskyi, A. O. Tsukanova, Existence and uniqueness results, the Markovian property of solution for a neutral delay stochastic reaction-diffusion equation in entire space, Dynam. Systems & Appl., 28(1)(2019), 19–46.

O. Misiats, V. Mogilova, and O. Stanzhytskyi, Invariant measure for stochastic functional differential equations in Hilbert spaces, arXiv:2011.07034, 2020.

G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992.

A. M. Stanzhitskii, Investigation of invariant sets of Itˆo stochastic systems with the use of Lyapunov functions, Ukr. Math. J., 53(2001), 323–327.

O. M. Stanzhyts’kyi, Investigation of exponential dichotomy of Itˆo stochastic systems by using quadratic forms, Ukr. Math. J., 53(2001), 1882–1894

Y. Bourgault, Y. Coudi´ere, C. Pierre, Existence and uniqueness of the solution for the bidomain model used in cardiac electrophysiology, Nonlinear Anal. Real World Appl., 10(1)(2009), 458–482.

K. S. Cole, Membranes, Ions and Impulses, University of California Press, Berkeley, 1968.

P. Horsin,P. Kogut, Optimal L2-Control Problem in Coefficients for a Linear Elliptic Equation. I. Existence Result, Mathematical Control and Related Fields, 5(1)(2015), 73–96.

C. D’Apice, U.De Maio, P.I. Kogut, Suboptimal boundary controls for elliptic equations in critically perforated domains, Annales de I’Institut Henri Poincare (C), Nonlinear Analysis, 25(6)(2008), 1073–1101.

P.I. Kogut, O.P. Kupenko , On Optimal Control Problem for an Ill-Posed Strongly Nonlinear Elliptic Equation with p-Laplace Operator and L1-Type of Nonlinearity , Discrete and Continuous Dynamical Systems, Series B, 24(3)(2019), 1273–1295.

A. Es-Sarhir, M. Scheutzow, O. van Gaans, Invariant measures for stochastic functional differential equations with superlinear drift term, Differential Integral Equations, 23(1/2)(2010), 189–200.

P. L. Chow, Stochastic Partial Differential Equations, Chapman and Hall/CRC, Boca Raton, FL, 2007.

M.-K. von Renesse, M. Scheutzow, Existence and uniqueness of solutions of stochastic functional differential equations, Random Operators and Stochastic Equations, 18(3)(2010), 267–284.

C. Pr´evˆot, M. R¨ockner, A Concise Course on Stochastic Partial Differential Equations, Springer-Verlag, Berlin-Heidelberg, 2007.

J. Keener, J. Sneyd, Mathematical Physiology, Interdisciplinary Appl. Math, Springer, New York, 1998.

M. Hieber, O. Misiats, O. Stanzhytskyi, On the Bidomain equations driven by stochastic forces, Discrete & Continuous Dynamical Systems, 40(11) (2020), 6159–6177.

D. Henry, Geometric Theory of Semilinear Parabolic Equations, in Lecture Notes in Mathematics, Springer-Verlag, 1981.

DOI: http://dx.doi.org/10.15421/142108


  • Поки немає зовнішніх посилань.

Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.

Open Science in Ukraine - website development